Weighted pseudo Almost periodic solutions for fractional order stochastic impulsive differential equations
- Vikram Singh firstname.lastname@example.org
- Dwijendra N Pandey email@example.com
In this paper, we deal with the existence and uniqueness of piecewise square mean weighted pseudo almost periodic solutions for a class of fractional order stochastic impulsive differential equations. The working tools are based on fixed point technique, fractional power operators and stochastic analysis; methods and theory are adopted from deterministic fractional systems. In addition, an example is given to illustrate the theory.
Most read articles by the same author(s)
- Alka Chadha, Dwijendra N Pandey, Periodic BVP for a class of nonlinear differential equation with a deviated argument and integrable impulses , CUBO, A Mathematical Journal: Vol. 17 No. 1 (2015): CUBO, A Mathematical Journal
Download data is not yet available.
How to Cite
V. Singh and D. N. Pandey, “Weighted pseudo Almost periodic solutions for fractional order stochastic impulsive differential equations”, CUBO, vol. 19, no. 1, pp. 89–110, Mar. 2017.